Separate names with a comma.
Discussion in 'Et Cetera, Et Cetera' started by noypi, Dec 7, 2010.
I've been away from work since Monday because of this pesky spinning feeling.:frown1:
Go to the doctor, you might have an inner ear infection.
Have you been diagnosed with vertigo before, noypi?
There are exercises to do that can help the condition resolve more quickly ... if it really is vertigo.
I had vertigo several years back.
It prevented me from driving and working.
There was no inner ear infection.
My doctor gave me some tablets to suppress the dizziness and told me to take them for two weeks.
They were highly effective very quickly and when I stopped taking them the vertigo had gone.
Understand that the tablets were not the cure, merely a suppression of the symptom, cause undetermined.
He told that it was probably something called benign paroxysmal positional vertigo and that it is not likely to recur but if it does he will send me for tests to rule out other causes.
So far it hasn't come back.
The tablets were an "antiemetic" medication.
Just been to the doctor and was told that it was an inflammation inside the inner ear which was causing this. Was given meds and will be taking them soon. I would be interested to know the exercise mentioned by Hhuck. Too bad i have to stay at home for the next 2 days.
I'm glad you saw the doctor and are taking care of it. Because otherwise it would have gotten worse. Use the time to regroup and regain your sea legs.
Me ke aloha
If you go to my post and click on the underlined words, they will link you to a page that discusses the Brandt-Daroff exercises.
Vertigo is caused by displacement of small crystals in the inner ear. The exercises involve movements of the head that allow gravity to pull the crystals back to where they should be.
I've never had vertigo, but a colleague had it and used these exercises, which he found helpful. (He said it was terrifying; he thought he was having a stroke.)
However, if you now have inflammation in the inner ear, that's a different matter ... and I'm not sure the exercises would have any bearing on that.
@Hhuck. Was using my mobile to surf and did not notic the link. I tried the exercise and with meds (which knocks me off to sleep), it seems to be getting better. Thanks for the responses guys and hopefully I will get better.
good that your MD found and is treating the cause.
an addition cause is side effects of some meds which can cause vertigo or dizziness. immediate discuss this with your MD.
very short term vertigo can occur while flying.